# SDR AALA202104119003

- Difficulty date: April 10, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 17,656 hours, 6,746 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Part serial: RFM26551
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CREW DOOR 841 DAMPING FUNCTION FAILS OPERATIONAL TEST. REPLACED DAMPER PER AMM 52-11-14-400-001-B.
